Alert archive / Iowa / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 3, 2020, 7:23 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 117 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 7:23 PM CDT (00:23 UTC)
- Expired
- Jun 3, 2020, 9:20 PM CDT
- In force
- 117 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 20 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:55 PM CDT | FLASH FLOOD | 1 Ene New Era, IA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 ENE NEW ERA. CULVERT WASHED OUT A PORTION OF THE PARK BOUNDARY TRAIL AT WILDCAT DEN STATE PARK. TIME ESTIMATED FROM RADAR. |
| Jun 3, 7:55 PM CDT | FLASH FLOOD | 1 Ene New Era, IA | CULVERT WASHED OUT A PORTION OF THE PARK BOUNDARY TRAIL. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813
WGUS53 KDVN 040023
FFWDVN
ILC161-IAC139-163-040615-
/O.NEW.KDVN.FF.W.0009.200604T0023Z-200604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
723 PM CDT Wed Jun 3 2020
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Central Rock Island County in northwestern Illinois...
Southwestern Scott County in east central Iowa...
Northeastern Muscatine County in east central Iowa...
* Until 115 AM CDT.
* At 722 PM CDT, Doppler radar indicated radar indicated heavy rain
was falling across the area. Up to two to three inches of rain
have already fallen just north of Pleasant Prairie to near West
Lake Park. Flash flooding is ongoing or expected to begin shortly.
Expect flooding of creeks, streams and roadways near these storms.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Davenport, Rock Island, Milan, Blue Grass, Buffalo, Montpelier,
Clark's Ferry Recreation Area, Midway Beach, West Lake Park, New
Era, Pleasant Prairie, Wildcat Den State Park, Mississippi Valley
Fairgrounds, Buffalo Shores and Credit Island.
This includes Interstate 280 between mile markers 3 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4146 9094 4144 9057 4155 9058 4158 9073
4156 9093
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
McClure3 follow-up statements
982
WGUS73 KDVN 040051
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
751 PM CDT Wed Jun 3 2020
ILC161-IAC139-163-040615-
/O.CON.KDVN.FF.W.0009.000000T0000Z-200604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
751 PM CDT Wed Jun 3 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL ROCK ISLAND...SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE
COUNTIES...
At 748 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen, especially from near Pleasant Prairie to Blue Grass and West
Lake Park. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Davenport, Rock Island, Milan, Blue Grass, Buffalo, Montpelier,
Clark's Ferry Recreation Area, Midway Beach, West Lake Park, New Era,
Pleasant Prairie, Wildcat Den State Park, Mississippi Valley
Fairgrounds, Buffalo Shores and Credit Island.
This includes the following streams and drainages...
Rock River, Sweetland Creek, Duck Creek, Sand Creek, Pine Creek,
Walnut Creek, Silver Creek, Mississippi River, Mill Creek, Mud Creek
and Black Hawk Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4146 9094 4144 9057 4155 9058 4158 9073
4156 9093
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
McClure788
WGUS73 KDVN 040137
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
837 PM CDT Wed Jun 3 2020
ILC161-IAC139-163-040615-
/O.CON.KDVN.FF.W.0009.000000T0000Z-200604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
837 PM CDT Wed Jun 3 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CENTRAL ROCK ISLAND...SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE
COUNTIES...
At 829 PM CDT, Doppler radar indicated the heavy rain producing
thunderstorms have moved south of the warned area, with just
some light to moderate rain lingering across portions of the
area. Doppler radar estimates that between 2 to as much as 4 inches
of rain fell from near Wildcat Den State Park, to Pleasant Prairie,
Blue Grass, and West Lake Park. Flash flooding of roads, streams and
creeks may still be occurring in these areas, including near Price
Creek.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Davenport, Rock Island, Milan, Blue Grass, Buffalo, Montpelier,
Clark's Ferry Recreation Area, Midway Beach, West Lake Park, New Era,
Pleasant Prairie, Wildcat Den State Park, Mississippi Valley
Fairgrounds, Buffalo Shores and Credit Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4146 9094 4144 9057 4155 9058 4158 9073
4156 9093
FLASH FLOOD...RADAR INDICATED
$$
McClure702
WGUS73 KDVN 040220
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
920 PM CDT Wed Jun 3 2020
IAC139-163-ILC161-040229-
/O.CAN.KDVN.FF.W.0009.000000T0000Z-200604T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
920 PM CDT Wed Jun 3 2020
...THE FLASH FLOOD WARNING FOR CENTRAL ROCK ISLAND...SOUTHWESTERN
SCOTT AND NORTHEASTERN MUSCATINE COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4146 9094 4144 9057 4155 9058 4158 9073
4156 9093
$$
McClureWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:33 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 3, 6:33 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 633 PM CDT Wed Jun 3 2020 ...AVIATION UPDATE... .SYNOPSIS... Issued at 230 PM CDT Wed Jun 3 2020 Morning storms along a boundary made for a complicated forecast today, with quick temperature drops and debris clouds slowing the warmup in some spots. Some areas in Rock Island, Henry, Bureau, Putnam, and Mercer counties in IL saw a quick 1-2" rainfall this morning with torrential rainfall. MLI had 0.9" rain in just 16 mins. Damaging winds and downed trees were also reported. Storms along this boundary finally dissipated around noon today. MSAS 18z surface analysis depicted a low in central IA, with a warm front extending northeast towards Waterloo then to Guttenberg. Temperatures at 2pm were in the middle 70s to lower 80s, with dewpoints in the upper 60s and lower 70s. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 240 PM CDT Wed Jun 3 2020 Key Messages: 1. The bulk if not all of this afternoon and evening storms will remain south of the CWA. If a storm develops, heavy rain, lightning, and large hail will be the possible. 2. Clearing skies and calm winds will make for a quiet night, with more storm chances expected Thursday evening and overnight. Discussion: It was one of those days where surface, satellite, and radar observations were the best tools to forecast, since models did not have a good handle on the evolution of storms today. Clouds in areas and clearing in areas made for differential heating in the CWA and thus a challenging temperature forecast. A high CAPE/low shear environment is expected this afternoon and evening and with a convective temp of 82 degrees, already seeing some agitated cu develop in the warm sector and some towering Cb along our border with LSX. Expect the bulk of the storms to develop south of the CWA late this afternoon and evening along the boundary that occurred over us earlier in the day, but can't rule out some scattered pulse type storms over our IL counties. If these were to occur in the counties along I-80, then some concern is there for more flash flooding to occur under the strongest storms. Regardless of what happens, another warm and humid night is in store with clearing skies and temperatures only dropping into the low to mid 60s. With dewpoint depressions dropping below 2 degrees and light to calm winds forecast overnight, there is some potential for fog to develop, but have left out of the public forecast for now due to low model confidence. Thursday...sunny skies and mostly dry conditions will be seen with temperatures a little warmer than today with highs in the mid to upper 80s. There is a chance for afternoon and evening storms once again, especially in the evening when a mid level wave tracks across southern MN and a potential MCS tracks towards the region. .LONG TERM...(Thursday Night through Wednesday) ISSUED AT 240 PM CDT Wed Jun 3 2020 The main forecast concerns are chances of precipitation through the period. The biggest differences between the models are the placement of key features especially after Saturday. On Friday, A shortwave trough digging southeastward across Canada will cause a cool front to slowly sag southward across the area during through 00 UTC Saturday. Two rounds of showers and thunderstorms are possible the first Thursday night into Friday morning as a potentially decaying MCS moves across the region. The second will be as a second, weaker, shortwave trough moves across the region during peak heating bringing the risk of scattered showers and thunderstorms to the region along and ahead of the cold front. The high temperatures may be too warm for Friday but another hot and humid day with highs in the mid to upper 80s south of the front with dewpoints in the upper 60s. Beyond Friday, 500 mb ridging begins to build northward across the region and slowly pushes the jet stream and main storm track farther to the north over into early next week. A disturbance passing to our north Saturday night into Sunday morning may clip the area along and north of the Highway 20 corridor early Sunday morning but the best lift will be across the Upper Great Lake states. The GFS is much slower to build the ridge northward then the ECWMF and keeps in the storm track into early next week. The ECMWF would bring a dry and hot weekend into early next week. The key question is what happen as this weeks tropical system comes onshore into the northwest Gulf of Mexico. The arrival of the tropical system forces a Rex Block across the Upper Midwest or Mid Mississippi River Valley depending on where closed 500 MB pressure is located. This would bring dry weather to the region through Monday before the remnant upper level low from Cristobal is absorbed into a trough moving eastward across the Rockies and traverses the region. This would bring rounds of showers and thunderstorms to the region Tuesday into Wednesday as the trough lifts across the area. Temperatures through the period will remain above the normal early to mid June temperatures in the upper to lower 80s. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 625 PM CDT Wed Jun 3 2020 Thunderstorms are lingering north of KMLI early this evening. Expect these storms to continue drifting southeastward early this evening and impacting KMLI or at least in the vicinity through 2 UTC. Ceilings and visibilities will become MVFR to periods of IFR or even LIFR if a stronger storm drifts over the field. Expect that conditions will quickly improve to VFR after the storms pass. Otherwise VFR conditions are expected at the other TAF sites through 06 UTC. In the near term, mvfr to ifr fog is possible tonight at all TAF sites after 06 UTC with it most likely at KDBQ this evening with IFR to LIFR ceilings and visibilities. Another round of showers and thunderstorms are possible after 18 UTC thursday but confidence is low on timing and where they will occur. A diurnally driven cumulus field with potential for MVFR ceilings is expected to develop during the afternoon. && .HYDROLOGY... Issued at 1111 AM CDT Wed Jun 3 2020 Showers and thunderstorms moved southeastward across the area this morning. Radar estimated rainfall amounts of 1 to 2 inches fell north of a Cedar Rapids to Freeport line. Another area of 1 to 2 inches fell between a Burlington to Galesburg line and just north of Interstate 80. The rain fell quickly in some locations causing flash flooding in parts of Bureau and Putnam Counties. Radar estimates also showed some pockets of heavier rain up to 2.50 inches in northwest Bureau County and far northeast Henry County Illinois. There were no major changes to the ongoing river flood warnings on portions of the Iowa, Cedar, Wapsipinicon, and Mississippi Rivers. The rain that fell this morning has not been included in the river forecasts and this may cause changes to the forecast this evening. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Gross SHORT TERM...Gross LONG TERM...Cousins AVIATION...Cousins HYDROLOGY...Cousins
Hazardous weather outlook, Jun 3, 2:59 PM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 259 PM CDT Wed Jun 3 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-040845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 259 PM CDT Wed Jun 3 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered showers and thunderstorms will be possible this afternoon and evening, mainly in southeast Iowa, west central Illinois, and northeast Missouri. There is a slight chance storms may become severe, with the primary threats being damaging wind gusts and large hail. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Additional chances for storms are possible Thursday through Friday night, and again on Tuesday. The overall threat for severe weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening in southeast Iowa, west central Illinois and northeast Missouri.
In the hours before
Local storm report, Jun 3, 1:28 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM TSTM WND DMG 5 NNE WYANET 41.43N 89.56W
06/03/2020 BUREAU IL PUBLIC
SOCIAL MEDIA REPORT WITH PICTURES OF TWO
DESTROYED GRAIN BINS, AND A TOPPLED ELEVATOR
AT THIS LOCATION. TIME IS BASED ON RADAR.
&&
ARGLocal storm report, Jun 3, 2:06 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
206 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG CAMERON 40.89N 90.52W
06/03/2020 WARREN IL LAW ENFORCEMENT
911 OPERATOR REPORTED POWERLINES DOWN IN
CAMERON DUE TO THUNDERSTORM WINDS.
&&
ARGSpecial weather statement, Jun 3, 6:08 PM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 608 PM CDT Wed Jun 3 2020 IAC031-139-163-040000- Cedar-Scott-Muscatine- 608 PM CDT Wed Jun 3 2020 ...HEAVY RAIN FROM A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN CEDAR...WEST CENTRAL SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 700 PM CDT... At 607 PM CDT, radar indicated heavy rain from thunderstorms was falling along a line extending from Durant to near Davenport. The thunderstorms were drifting east southeast at 5 mph. Locations impacted include... Davenport, Durant, Walcott and Stockton. This includes the following highways... Interstate 80 in Iowa between mile markers 275 and 292. Interstate 280 between mile markers 1 and 3. Torrential rainfall is occurring with these thunderstorm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4156 9093 4155 9063 4163 9064 4164 9098 TIME...MOT...LOC 2307Z 286DEG 5KT 4161 9094 4160 9067 McClure
Special weather statement, Jun 3, 6:41 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 641 PM CDT Wed Jun 3 2020 ILC161-IAC139-163-040045- Rock Island-Scott-Muscatine- 641 PM CDT Wed Jun 3 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ROCK ISLAND... SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 745 PM CDT... At 641 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Durant to near Davenport. Movement was southeast at 10 mph. Winds in excess of 30 mph and penny size hail are possible with these storms. Locations impacted include... Davenport, Rock Island, Milan, Walcott, Blue Grass, Buffalo, Andalusia, Montpelier, Stockton, Blackhawk State Park, Clark's Ferry Recreation Area, Midway Beach, West Lake Park, New Era, Pleasant Prairie, Wildcat Den State Park, Mississippi Valley Fairgrounds, Buffalo Shores and Credit Island. This includes Interstate 280 between mile markers 2 and 14. Torrential rainfall is also occurring with these storms. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4145 9089 4144 9055 4159 9065 4159 9097 TIME...MOT...LOC 2341Z 321DEG 7KT 4154 9092 4153 9065 McClure
Local storm report, Jun 3, 7:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
709 PM CDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL BLUE GRASS 41.51N 90.76W
06/03/2020 E0.75 INCH SCOTT IA PUBLIC
SPOTTER DRIVING THROUGH BLUE GRASS REPORTED
HAIL 3/4 OF AN INCH OR LARGER WITH WIND
GUSTS AROUND 55 MPH.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 55 min |
| Jun 3, 8:21 PM CDT | Special Weather Statement | DVN | Muscatine | 24 min |
| Jun 3, 9:39 PM CDT | Special Weather Statement | DVN | Louisa | 36 min |
| Jun 4, 7:24 AM CDT | Special Weather Statement | DVN | Iowa | 51 min |
| Jun 4, 7:40 AM CDT | Flash Flood Warning | DVN | Iowa | 5 hr |
| Jun 4, 8:56 AM CDT | River Flood Warning | DVN | Des Moines, Louisa | 5 days |
| Jun 4, 1:06 PM CDT | Special Weather Statement | DVN | Benton, Buchanan | 54 min |
| Jun 4, 1:29 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Linn | 31 min |
| Jun 4, 5:00 PM CDT | Special Weather Statement | DVN | Clinton | 30 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | DVN | Benton | 46 min |
| Jun 4, 5:33 PM CDT | Special Weather Statement | DVN | Clinton | 27 min |
| Jun 4, 6:23 PM CDT | Special Weather Statement | DVN | Louisa | 37 min |
| Jun 4, 6:35 PM CDT | Severe Thunderstorm Warning | DVN | Benton | 40 min |
| Jun 3, 8:56 PM CDT | Special Weather Statement | DVN | McDonough | 34 min |
| Jun 3, 9:55 PM CDT | Special Weather Statement | DVN | McDonough | 65 min |
| Jun 3, 10:13 PM CDT | Flash Flood Warning | DVN | McDonough | 42 min |
| Jun 4, 4:13 PM CDT | Special Weather Statement | DVN | McDonough | 32 min |
Nearby
Flash Flood Warnings in Iowa, 2020Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.